# SDR CALA0000297

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT EXTERNAL FUSELAGE SKIN DENTED AT STA 560 BETWEEN LONGERON 21R AND 22R.  THE DOUBLER WAS REMOVED AND THE AREA WAS COLD WORKED IAW ECRA 5330-01856.  A REPAIR WAS INSTALLED IAW SRM 51-10-3, 53-04, FIGURE 38, AND ECRA 5330-01856.
